MathSciNet Relay Station
MathSciNet bibliographic data
MR1045587 47H15 (34A60 47H10 49J24 54C15)
Bressan, Alberto; Cellina, Arrigo; Fryszkowski, Andrzej A class of absolute retracts in spaces of integrable functions. Proc. Amer. Math. Soc. 112 (1991), no. 2, 413–418.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement